# SDR SWIA201333627

- Difficulty date: May 23, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 25,161 hours, 15,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT SIDE SEAT TRACK AT FS 673  TO 711.  C-CHECK, REPLACED RT SIDE SEAT TRACK AT F/S 673  TO 711 IAW AMM AND REO.
